Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence theorem for the flow of an ideal incompressible fluid in two dimensions
HTML articles powered by AMS MathViewer

by A. C. Schaeffer PDF
Trans. Amer. Math. Soc. 42 (1937), 497-513 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q35, 76B03
  • Retrieve articles in all journals with MSC: 35Q35, 76B03
Additional Information
  • © Copyright 1937 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 42 (1937), 497-513
  • MSC: Primary 35Q35; Secondary 76B03
  • DOI: https://doi.org/10.1090/S0002-9947-1937-1501931-8
  • MathSciNet review: 1501931